On the equivalence of certain coincidence theorems and fixed point theorems

T. Muenzenherger; R. Smithson

Fundamenta Mathematicae (1974)

  • Volume: 84, Issue: 2, page 93-100
  • ISSN: 0016-2736

How to cite

top

Muenzenherger, T., and Smithson, R.. "On the equivalence of certain coincidence theorems and fixed point theorems." Fundamenta Mathematicae 84.2 (1974): 93-100. <http://eudml.org/doc/214709>.

@article{Muenzenherger1974,
author = {Muenzenherger, T., Smithson, R.},
journal = {Fundamenta Mathematicae},
language = {eng},
number = {2},
pages = {93-100},
title = {On the equivalence of certain coincidence theorems and fixed point theorems},
url = {http://eudml.org/doc/214709},
volume = {84},
year = {1974},
}

TY - JOUR
AU - Muenzenherger, T.
AU - Smithson, R.
TI - On the equivalence of certain coincidence theorems and fixed point theorems
JO - Fundamenta Mathematicae
PY - 1974
VL - 84
IS - 2
SP - 93
EP - 100
LA - eng
UR - http://eudml.org/doc/214709
ER -

NotesEmbed ?

top

You must be logged in to post comments.